# SDR SWAA2017013011557

- Difficulty date: December 30, 2016
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 29,256 hours, 18,538 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: 148A811829
- Condition: Corroded
- Location: Bs 947 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT BULKHEAD LOWER SUPPORT CORRODED AT BS 947, LBL 10.     R & R THE BULKHEAD SUPPORT IAW SRM.
